# SDR SWAA2021080487205

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLIGHT DECK FLOOR INTERCOSTAL SUPPORT CHANNEL BETWEEN BS 259.5 AND BS 270; BL 0; WL 208 ; / [01] VERIFIED APPLICABILITY PER SRM 53-10-51-1A-1 PAR 4.B(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E; [02] REMOVED CORROSION ON SUPPORT CHANNEL BS262-BS268 LBL3-RBL3 WL207.5;6'X3'AREA I.A.W SRM 51-10-02-0G-0 AND SRM 53-10-51-1A-1 PAR 4.B(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E; [03] VERIFIED CORROSION REMOVED; [04] ET INSPECTED BLEND AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND 16; NO CRACKS NOTED. UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.035'  CAL ID ATS1465 N600 CAL ID ATS2031 E650; [05] REMOVED FLOOR INTERCOSTAL SUPPORT CHANNEL BS 259.5 TO BS 270 LBL3-RBL3 WL 208 PER SRM 51-40-02-0G-0; [06] CORROSION ON SUPPORT CHANNEL BS262-BS268 LBL3-RBL3 WL207.5;6'X3'AREA FOUND TO BE OUT LIMITS ORIGINAL MAT. THICKNESS IS 0.040 REMAINING MAT. THICKNESS IS 0.035 I.A.W SRM 51-10-02-0G-0 ;SRM 53-10-51-1A-1 PAR 4.B(2)([14] REMOVED AND REPLACED SUPPORT CHANNEL BS259.5-BS270 LBL3-RBL3 WL207.5 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5210;
